# SDR DBCA202301031011

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N900LC
- Make and model: Amd FALCON900
- Aircraft serial: 186
- Aircraft time: 9,709 hours, 5,332 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 9,709 hours, 5,332 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8060160
- Part serial: 2231
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE STARTER FAILED AFTER ENGINE START.  CREW SHUT DOWN ENGINE PRIOR TO PARKING BRAKE RELEASE.  CONTACTED MTN, TROUBLESHOOTING IN PROGRESS. OPEN
